# SDR DALA2025020600934

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 28,839 hours, 10,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797501) CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL21 WL157. REMOVED OLD SHIELD, RECEIVED NEW SHIELD LOCATED AND DRILLED IAW BOEING 1460081 DWG ID: 0049 REV: A AND B737-900 SRM 51-10-02-0G.
